Alert archive / Florida / Red Flag Warnings in 2012
Red Flag Warning 30, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Oct 28, 2012, 1:55 PM EDT for 5 counties in Florida. It took effect at Oct 29, 2012, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2012, 1:55 PM EDT (17:55 UTC)
- In effect from
- Oct 29, 2012, 12:00 PM EDT
- Expired
- Oct 29, 2012, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 64 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 5.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
604 WWUS82 KTBW 281755 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 155 PM EDT SUN OCT 28 2012 ...RED FLAG WARNING IN EFFECT FOR MONDAY AFTERNOON FOR ALL COUNTIES EXCEPT PINELLAS...CHARLOTTE...AND LEE... .MUCH DRIER AIR WILL FILTER INTO THE AREA INTO MONDAY...WITH RELATIVE HUMIDITY VALUES FALLING TO CRITICAL LEVELS AND WINDS GREATER THAN 15 KNOTS CONTINUING. FLZ039-042-043-048-049-051-052-055>057-060-061-292200- /O.NEW.KTBW.FW.W.0030.121029T1600Z-121029T2200Z/ /O.NEW.KTBW.FW.A.0014.121030T1500Z-121030T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DESOTO- 155 PM EDT SUN OCT 28 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EDT MONDAY FOR ALL COUNTIES EXCEPT PINELLAS...CHARLOTTE...AND LEE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR ALL COUNTIES EXCEPT PINELLAS... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...LEVY...CITRUS...SUMTER...HERNANDO...PASCO... HILLSBOROUGH...POLK...MANATEE...HARDEE...HIGHLANDS... SARASOTA...DESOTO. * WIND...NORTHWEST AROUND 15 TO 20 MPH. * HUMIDITY...25 TO 35 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ062-065-292200- /O.NEW.KTBW.FW.A.0014.121030T1500Z-121030T2300Z/ CHARLOTTE-LEE- 155 PM EDT SUN OCT 28 2012 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR CHARLOTTE AND LEE... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...CHARLOTTE...LEE. * WIND...15 TO 20 MPH. * HUMIDITY...BELOW 35 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$
2 follow-up statements
028 WWUS82 KTBW 290851 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 451 AM EDT MON OCT 29 2012 ...RED FLAG WARNING IN EFFECT FOR MONDAY AFTERNOON FOR ALL COUNTIES EXCEPT PINELLAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR TUESDAY FOR ALL COUNTIES EXCEPT PINELLAS... .MUCH DRIER AIR WILL FILTER INTO THE AREA INTO TODAY...WITH RELATIVE HUMIDITY VALUES FALLING TO CRITICAL LEVELS AND SUSTAINED WINDS AT OR ABOVE 15 MPH. FLZ062-065-300000- /O.EXB.KTBW.FW.W.0030.121029T1600Z-121030T0000Z/ /O.CON.KTBW.FW.A.0014.121030T1500Z-121030T2300Z/ CHARLOTTE-LEE- 451 AM EDT MON OCT 29 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * AFFECTED AREA...CHARLOTTE...LEE. * WIND...15 TO 20 MPH WITH GUSTS TO 25 MPH. * HUMIDITY...30 TO 35 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ039-042-043-048-049-051-052-055>057-060-061-300000- /O.EXT.KTBW.FW.W.0030.121029T1600Z-121030T0000Z/ /O.CON.KTBW.FW.A.0014.121030T1500Z-121030T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DESOTO- 451 AM EDT MON OCT 29 2012 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR... * AFFECTED AREA...LEVY...CITRUS...SUMTER...HERNANDO...PASCO... HILLSBOROUGH...POLK...MANATEE...HARDEE...HIGHLANDS... SARASOTA...DESOTO. * WIND...NORTHWEST AROUND 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...25 TO 35 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$
605 WWUS82 KTBW 291712 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 112 PM EDT MON OCT 29 2012 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR ALL COUNTIES EXCEPT PINELLAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR TUESDAY FOR ALL COUNTIES EXCEPT PINELLAS... .MUCH DRIER AIR WILL FILTER INTO THE AREA INTO THIS AFTERNOON WITH RELATIVE HUMIDITY VALUES FALLING TO CRITICAL LEVELS AND SUSTAINED WINDS AT OR ABOVE 15 MPH. FLZ039-042-043-048-049-051-052-055>057-060>062-065-300515- /O.CON.KTBW.FW.W.0030.000000T0000Z-121030T0000Z/ /O.CON.KTBW.FW.A.0014.121030T1500Z-121030T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 112 PM EDT MON OCT 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR... * AFFECTED AREA...LEVY...CITRUS...SUMTER...HERNANDO...PASCO... HILLSBOROUGH...POLK...MANATEE...HARDEE...HIGHLANDS... SARASOTA...DESOTO...CHARLOTTE...LEE. * WIND...15 TO 20 MPH WITH GUSTS TO 25 MPH. * HUMIDITY...30 TO 35 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Oct 28, 11:15 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Oct 28, 11:15 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1115 AM EDT SUN OCT 28 2012
.UPDATE...MAIN ISSUE THIS MORNING HAS BEEN THE THICK COLD AIR
STRATO-CU DECK MVG IN OFF THE GULF. MODEL H925 RH/THETA-E PROGS
SUGGEST THE CLOUDS WILL BE AROUND THROUGH THE DAY WITH CONTINUED
EXPANSION AND THICKENING TO THE SOUTH. HAVE MADE SOME TWEAKS TO
INCREASE CLOUD COVER IN THE GRIDS AND WILL UPDATE ASSOC TXT
PRODUCTS AS WELL. DIDN'T CHANGE OFFICIAL HIGH TEMPS FOR TODAY...BUT
WE MAY BE SLIGHTLY ON HIGH SIDE...ESP ACROSS THE NORTH.
FOR THE MARINE/COASTAL CONCERNS...SCAS STILL LOOK FINE AND IN
FACT SHOULD SEE WINDS BACK ON INCREASE DURING THE SECOND HALF OF
THE DAY AS CAA INCREASES. THESE CONDITIONS WILL BE WITH US FOR A
WHILE GIVEN THE HUGE CIRCULATION AROUND SANDY AS IT BECOMES
EXTRA-TROPICAL AND CONTINUES TO AID IN CAA ACROSS THE SE US. WILL
EXTEND THE SCA THROUGH MON NIGHT SHORTLY BAYS COULD BE MARGINAL AT
TIMES AND MAY BE ABLE TO CANCEL THE BAY ZONE EARLIER THAN THE CURRENT
ADVISORY INDICATES. ALSO WILL EXTEND THE BEACH HAZARDS STATEMENT
FOR RIP CURRENTS AS BEACH CONDITIONS WILL REMAIN HAZARDOUS FOR THE
NEXT SEVERAL DAYS AS WELL.
&&
.AVIATION...GENERALLY VFR CONDITIONS ARE EXPECTED ALTHOUGH
TERMINALS MAY SEE SOME MVFR CIGS ASSOCIATED WITH STRATOCU
DEVELOPING OVER THE GULF. EXPECT BREEZY NORTHWEST WINDS TO
CONTINUE WITH GUSTS OF 20 TO 25 KNOTS TODAY FOR ALL TERMINALS.
&&
.PREV DISCUSSION... /ISSUED 351 AM EDT SUN OCT 28 2012/
SHORT TERM (TODAY-TUESDAY)...
ATMOSPHERE HAS DESTABILIZED SUFFICIENTLY AND IS TAPPING AVAILABLE
MOISTURE BELOW 10K FT FOR A BAND OF SHOWERS TO DEVELOP ACROSS THE
TAMPA BAY AREA. DRY AIR ADVECTION SHOULD ERODE THE AVAILABLE LOW
LEVEL MOISTURE FOR SHOWERS BELOW THE MID LEVEL INVERSION...WITH A
FEW SPRINKLES POSSIBLE IN SHALLOWER STRATO-CU CLOUD LAYER.
HURRICANE SANDY WILL CONTINUE TO LIFT NORTHEAST OFF THE MID ATLANTIC
COAST WITH THE LARGE CIRCULATION MOVING AWAY FROM THE FORECAST
AREA. IN ITS WAKE A COLD FRONT WILL PUSH ACROSS THE REGION TODAY
AND TONIGHT WITH INCREASING NORTHWEST WINDS AND MUCH COOLER DRIER
AIR ADVECTING OVER WEST CENTRAL AND SOUTHWEST FLORIDA. ALTHOUGH IT
WILL REMAIN BREEZY TODAY...ATTM IT LOOKS LIKE WINDS WILL REMAIN
BELOW LAKE WIND ADVISORY CRITERIA. HOWEVER HIGH RISK OF RIP CURRENTS
WILL PERSIST TODAY AT BEACHES OF WEST CENTRAL AND SOUTHWEST
FLORIDA. COLD AIR STRATO-CU WITH AREAS OF LIGHT SPRINKLES WILL
DEVELOP OVER THE EASTERN GULF OF MEXICO TODAY AND SPREAD LOCALLY
ONSHORE WEST CENTRAL FLORIDA THROUGH MONDAY. THERE WILL LIKELY BE A
RATHER SHARP CONTRAST BETWEEN MOSTLY CLOUDY SKIES NEAR THE COAST TO
MOSTLY CLEAR SKIES OVER THE INTERIOR. STRONG GUSTY NORTHWEST WINDS
WILL DEVELOP TONIGHT OVER THE COASTAL WATERS AND ALONG THE COAST.
SURFACE HIGH PRESSURE WILL BUILD OVER THE LOWER MISSISSIPPI VALLEY
THROUGH TUESDAY WITH STRONG GRADIENT AND NORTHWEST FLOW PERSISTING
OVER THE COASTAL WATERS WITH AREA OF COLD AIR STRATO-CU...WHICH WILL
GRADUALLY DECREASE ON TUESDAY. WATER TEMPERATURES REMAIN WARM WHICH
WILL MODIFY OVERNIGHT TEMPERATURES NEAR THE COAST AND HOLD THEM IN
THE 50S TO LOWER 60S...OTHERWISE GOOD DRAINAGE FLOW DOWN THE
PENINSULA COMBINED WITH MOSTLY CLEAR SKIES...AND DRY CANADIAN
AIR MASS WILL ALLOW OVERNIGHT TEMPERATURES TO DROP MONDAY NIGHT INTO
THE UPPER 30S NORTH...MID 40S NORTH...TO LOWER 50S SOUTH. HIGH
TEMPS WILL ONLY CLIMB MONDAY AND TUESDAY INTO THE MID 60S
NORTH...AROUND 70 CENTRAL...TO THE LOWER 70S SOUTH.
LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...
MEDIUM RANGE GUIDANCE IS IN GENERALLY GOOD AGREEMENT THROUGH THE
EXTENDED PERIODS. DEEP CYCLONIC FLOW WILL REMAIN IN PLACE OVER THE
FORECAST AREA THROUGH MID WEEK...WITH DEEP LAYER RIDGING THEN
BECOMING ESTABLISHED BY LATE WEEK AND OVER THE UPCOMING WEEKEND.
LATEST MODEL SOLUTIONS SHOW SHORTWAVE ENERGY ALONG WITH A WEAKENING
SURFACE FRONTAL BOUNDARY SHIFTING THROUGH THE FORECAST AREA
WEDNESDAY NIGHT AND THURSDAY...BUT DIFFER ON THE AMOUNT OF MOISTURE
RETURN THAT WILL BE SEEN FROM THE GULF AHEAD OF THESE FEATURES.
GIVEN THE PERSISTENCE OF THE GFS/CANADIAN SOLUTIONS SHOWING SHOWERS
IN ASSOCIATION WITH THIS FRONTAL BOUNDARY AS IT MOVES THROUGH THE
AREA...WILL CARRY SLIGHT CHANCE POPS WEDNESDAY NIGHT AND THURSDAY
ACROSS MUCH OF THE AREA. OTHERWISE...RAIN FREE CONDITIONS ARE
EXPECTED THROUGH THE LONG TERM PERIOD. TEMPERATURES WILL REMAIN
BELOW NORMAL THROUGH MID WEEK...THEN REBOUND CLOSE TO SEASONAL
LEVELS FOR THE END OF THE WEEK AND OVER THE UPCOMING WEEKEND.
AVIATION...
COLDER AIR MOVING OVER THE WARMER GULF WATERS IS RESULTING IN
STRATOCUMULUS DEVELOPMENT AND EVEN A FEW ISOLATED SHOWERS PUSHING
ONSHORE EARLY THIS MORNING. CAN/T RULE OUT AN ISOLATED SHOWER
AFFECTING THE COASTAL TERMINALS THROUGH THE MORNING AND INTO THE
EARLY AFTERNOON HOURS...BUT GENERALLY VFR CONDITIONS SHOULD PREVAIL.
EXPECT BREEZY CONDITIONS ONCE AGAIN TODAY...WITH FREQUENT GUSTS OF
20 TO 25 KNOTS FROM MID MORNING THROUGH EARLY EVENING.
MARINE...
SUFFICIENT GRADIENT WILL REMAIN OVER THE COASTAL WATERS TODAY FOR
SMALL CRAFT ADVISORIES TO PERSIST. GRADIENT WILL TIGHTEN TONIGHT
AND MONDAY AS STRONG CANADIAN HIGH PRESSURE BUILDS OVER THE WATERS
WITH GUSTS TO GALE FORCE POSSIBLE. WINDS AND SEAS WILL BEGIN TO
SUBSIDE TUESDAY NIGHT AND WEDNESDAY AS SURFACE HIGH PRESSURE SETTLES
OVER THE GULF OF MEXICO.
FIRE WEATHER...
NO FIRE WEATHER HAZARDS TODAY. MUCH DRIER AIR ADVECTING OVER THE
REGION WILL CREATE THE POTENTIAL FOR RED FLAG CONDITIONS MONDAY AND
TUESDAY AFTERNOON DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY
COMBINED WITH WIND. LOW LEVEL MOISTURE WILL BEGIN TO RECOVER ON
WEDNESDAY WHICH WILL DECREASE THE THREAT OF RED FLAG CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 77 53 72 49 / 10 0 0 0
FMY 80 58 74 51 / 10 0 0 0
GIF 78 52 71 47 / 0 0 0 0
SRQ 78 57 73 53 / 10 0 0 0
BKV 77 47 70 39 / 0 0 0 0
SPG 76 61 71 57 / 10 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT THROUGH MONDAY EVENING FOR
CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
SMALL CRAFT ADVISORY UNTIL 7 AM EDT TUESDAY FOR PINELLAS.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 7 AM EDT TUESDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60
NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...88/GITTINGER
LONG TERM/AVIATION...05/CARLISLEHazardous weather outlook, Oct 28, 5:21 AM EDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 521 AM EDT SUN OCT 28 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-291000- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 521 AM EDT SUN OCT 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... STRONG ONSHORE WINDS AND LARGE BREAKING WAVES WILL RESULT IN A HIGH RISK FOR RIP CURRENTS AT AREA BEACHES TODAY. REFER TO THE BEACH HAZARDS STATEMENT FOR ADDITIONAL DETAILS. ...WIND AND SEA IMPACT... STRONG NORTHWESTERLY WINDS AND ELEVATED SEAS WILL RESULT IN ROUGH BOATING CONDITIONS THROUGH TONIGHT. AS A RESULT...SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE GULF WATERS INCLUDING TAMPA BAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...RIP CURRENT IMPACT... STRONG ONSHORE WINDS AND LARGE BREAKING WAVES WILL RESULT IN AN ELEVATED RISK FOR RIP CURRENTS THROUGH MID WEEK. ...WIND AND SEA IMPACT... ELEVATED WINDS AND SEAS ARE EXPECTED TO CONTINUE TO IMPACT THE MARINE AREA THROUGH TUESDAY NIGHT...AND SMALL CRAFT ADVISORIES MAY EVENTUALLY NEED TO BE EXTENDED FOR PORTIONS OF THE GULF WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JELSEMA
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 1:55 PM EDT | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 39 hr |
Nearby
Red Flag Warnings in Florida, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.